Warfarin-associated fetal intracranial hemorrhage in woman with mitral valve replacements: a case report.
Аннотация
Warfarin-associated fetal hemorrhage is a fatal event. We report the case of a 39-year-old woman who had been taking warfarin for 23 years since undergoing mitral valve replacement. Thereafter, when she was found to be pregnant, the medication was switched to heparin from 6 to 21 weeks of gestation. Following this, she was prescribed oral warfarin again (3.5 mg per day), with a strict control of prothrombin time/international normalized ratio (PT/INR). At 23 weeks of gestation, fetal intracranial hemorrhage occurred because of maternal exposure to warfarin. Maternal PT/INR does not correlate well with the activity of warfarin in the fetus and currently, there is no direct way to prevent fetal intracranial hemorrhage. Hence, further research on the optimal coagulation therapy in pregnant women with valve replacement should be encouraged.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.